# SDR USAA2014022400018

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 63,945 hours, 42,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE BREAKAWAY FLASHLIGHT AT AFT FLIGHT ATTENDANT STATION, ACFT RT, INOPERATIVE.  MX REPLACED BATTERY ON FLIGHT ATTENDANT FLASHLIGHT, OPERATIONS CHECKED GOOD.
